CDC Study finds COVID Vaccine can cause Children to suffer Vaccine-Associated Enhanced Disease

The Expose

A CDC study conducted by several doctors from the University of Colorado has found that Covid-19 vaccination can cause children to suffer Vaccine-Associated Enhanced Disease (V-AED), and further analysis of the confidential Pfizer documents forcibly published by court order reveals both Pfizer and the U.S. Food & Drug Administration (FDA) knew it would happen. 

The study aimed to prove that Covid-19 vaccination effectively protects children against multisystem inflammatory syndrome. But unfortunately, they discovered the study authors discovered the complete opposite.

Multisystem inflammatory syndrome (MIS) is a condition that mainly affects children, and causes dangerous inflammation throughout the body, including in the:

  • Heart
  • Lungs
  • Kidneys
  • Brain
  • Skin
  • Eyes
  • Digestive organs

The condition can be both severe and life-threatening. Unfortunately, experts have no idea what causes it, but this hasn’t stopped the U.S. Centers for Disease Control from attributing the condition to complications of the alleged Covid-19 disease.

Researchers from the University of Colorado carried out a detailed study of two otherwise healthy, fully vaccinated children in the USA who were diagnosed with multisystem inflammatory syndrome.

Child 1

In the first case, headache and myalgia developed in a healthy 14-year-old boy, but by day 7 of suffering illness, fever, abdominal pain, diarrhoea, emesis, bloodshot eyes, red cracked lips, and rash had also developed. On day 10, he was brought for treatment to the emergency department and admitted to a quaternary-care pediatric hospital.

Three months earlier, he had completed the Pfizer-BioNTech 2-dose COVID-19 vaccine series. One month later, he experienced three days of coughing and congestion and tested positive by PCR for SARS-CoV-2 infection, from which he allegedly recovered.

At hospital admission, an examination by doctors noted a sickly appearance, fever (39.1°C), tachycardia, rash, conjunctivitis, cracked lips, and abdominal tenderness.

Laboratory testing revealed hyponatremia; thrombocytopenia; lymphopenia; and elevated C-reactive protein (CRP), N-terminal pro-brain natriuretic peptide (NT-proBNP), and liver function test levels (Table 1).

See the tables and read the rest here: The Expose

Start the Conversation

Your email address will not be published.


*